# SDR DL72S991099

- Difficulty date: May 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8882Z
- Make and model: Boeing 727225
- Aircraft serial: 21579
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: 2r Door
- Component: 900542
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN OVER 2R SERVICE DOOR FLICKERS FROM DIM TO BRIGHT WITH EMERGENCY LIGHT SYSTEM OFF.
